Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 2011, Volume 52, Number 3, Pages 680–689 (Mi smj2229)  

This article is cited in 7 scientific papers (total in 7 papers)

Dehn surgeries on the figure eight knot: an upper bound for complexity

E. A. Fominykhab

a Chelyabinsk State University, Chelyabinsk
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Full-text PDF (385 kB) Citations (7)
References:
Abstract: We establish an upper bound $\omega(p/q)$ on the complexity of the manifolds obtained by $p/q$-surgeries on the figure eight knot. It turns out that in case $\omega(p/q)\le12$ the bound is sharp.
Keywords: Dehn surgery, figure eight knot, complexity.
Received: 22.06.2010
English version:
Siberian Mathematical Journal, 2011, Volume 52, Issue 3, Pages 537–543
DOI: https://doi.org/10.1134/S0037446611030165
Bibliographic databases:
Document Type: Article
UDC: 515.162
Language: Russian
Citation: E. A. Fominykh, “Dehn surgeries on the figure eight knot: an upper bound for complexity”, Sibirsk. Mat. Zh., 52:3 (2011), 680–689; Siberian Math. J., 52:3 (2011), 537–543
Citation in format AMSBIB
\Bibitem{Fom11}
\by E.~A.~Fominykh
\paper Dehn surgeries on the figure eight knot: an upper bound for complexity
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 3
\pages 680--689
\mathnet{http://mi.mathnet.ru/smj2229}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2858653}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 3
\pages 537--543
\crossref{https://doi.org/10.1134/S0037446611030165}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000298648800016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959707286}
Linking options:
  • https://www.mathnet.ru/eng/smj2229
  • https://www.mathnet.ru/eng/smj/v52/i3/p680
  • This publication is cited in the following 7 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:395
    Full-text PDF :175
    References:58
    First page:11
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024